MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Codes Decrease in Pressure (1490); Inaccurate Delivery (2339); Gas/Air Leak (2946); Improper Flow or Infusion (2954)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported from the customer that the vn500 device alarmed with 'airway pressure low' whilst in use on a patient.Patient suffered repeated instances of desaturation.The device was exchanged.At the present time, a restriction or a stopp of ventilation cannot be excluded.In case the breathing pressure (incl.Peep) drops to ambient, a deterioration in state of health cannot be excluded for patients with difficult lung/ventilation conditions.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that the patient¿s spo2 saturation temporarily decreased.No serious injury was reported.The affected evita vn500 device was examined onsite by dräger service and tested according to manufacturer specs without deviations.The logfile was send for further analysis to the manufacturer site in lübeck.According to the logfile, the device reacted like specified and posted accompanying alarm messages because of a detected disconnection.No device malfunction or deviation of the pressure measurement system could be detected as result of the investiagations.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case of a detected disconnection the evita device would post accompanying alarm messages to inform the user about an issue.Based on the results of the investigation, this case is no longer considered reportable in accordance with meddev 2.12 rev.08, as neither a fatality nor a serious injury was caused and this is not expected to happen in the event of a recurrence.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23401431
Report Number9611500-2025-00603
Device Sequence Number18687015
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)170829(93)8417400-16
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown